# SDR DALA2024072307430

- Difficulty date: July 22, 2024
- Submitted: July 23, 2024
- Operation: Air carrier
- Aircraft: N704X
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28163
- Aircraft time: 97,378 hours, 25,000 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unknown
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6803 EMERGENCY FLOOR LIGHTING DAMAGED OR INOPERATIVE / LOCATIONS:32D. CORRECTIVE ACTION: EMERGENCY PATH LIGHT AT 32D & 33D OPS CK GD. (0460662)
